MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN STEMMED TIBIAL COMPONENT; PROSTHESIS KNEE

ZIMMER BIOMET, INC. NEXGEN STEMMED TIBIAL COMPONENT; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient is experiencing pain over the pes anserine bursa, swelling, stiffness and decrease in flexion two years post implantation.Labs and a bone scan were ordered, but no further information or report of intervention has been provided at this time.Attempts to obtain additional information have been made; however, no more is available at this time.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: lcck nexgen articular surface with locking screw catalog # 00599403212 lot # 62749599, nexgen stems extension sharp fluted catalog # 00598801514 lot # 63203982, nexgen stems catalog # 00598801117 lot # 63215489, lcck nexgen femoral component catalog # 00599401591 lot # 63592705, femoral augment block distal only precoat catalog # 00599003523 lot # 61668091, femoral augment block distal only precoat catalog # 00599003524 lot # 77003571, lcck nexgen articular surface with locking screw catalog # 00599403217 lot # 63864189.Customer has indicated that the product will not be returned because it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filled for this event: 0001822565-2022-00381, 0002648920-2022-00030, 0002648920-2022-00031, 0001822565-2022-00394, 0001822565-2022-00395.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h1, h2, h3, h6, h10 reported event was unable to be confirmed due to limited information received from the customer.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.Medical records review indicates the range of motion has decreased and there is welling and stiffness with pain reported.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
NEXGEN STEMMED TIBIAL COMPONENT
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13497558
Report Number0001822565-2022-00390
Device Sequence Number20009764
Product Code JWH
UDI-Device Identifier00889024220331
UDI-Public(01)00889024220331(17)260831(10)63402724
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberN/A
Device Catalogue Number00598800400
Device Lot Number63402724
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2022
Supplement Date Received by Manufacturer05/19/2022
Initial Report FDA Received Date02/09/2022
Supplement Report FDA Received Date05/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/10/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight72 KG
Patient RaceWhite